ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Conormal symbols of mixed elliptic problems with singular interfaces

Harutyunyan, G. and Schulze, B.-W. (2006) Conormal symbols of mixed elliptic problems with singular interfaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (4). pp. 43-60. ISSN 00002-3043

[img]
Preview
PDF
Download (68Mb) | Preview

    Abstract

    Mixed elliptic problems are characterized by conditions that have a discontinuity on the boundary interface of codimension 1. Earlier additional interface conditions were studied in the case of smooth interface. The present paper studies a structure used in the case of interfaces with conical singularities, namely, corner conormal symbols of the operators. The main focus is on the second order operators and additional interface conditions that are holomorphic in an extra parameter, in particular on the Zaremba problem.

    Item Type: Article
    Additional Information: Конормальные символы смешанных эллиптических задач с сингулярным интерфейсом.
    Uncontrolled Keywords: Арутюнян Г., Шульце Б.-В.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 15:09
    Last Modified: 25 Oct 2012 15:09
    URI: http://mathematics.asj-oa.am/id/eprint/690

    Actions (login required)

    View Item